Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 153, NWS Nashville, TN

April 27, 2011Fentress County, Pickett County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 6:17 PM CDT for Fentress County, Pickett County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 6:17 PM CDT (23:17 UTC)
Expired
Apr 27, 2011, 6:45 PM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Fentress County, TN, Pickett County, TN

The radar

The Knoxville radar (KMRX), 135 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:36 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS54 KOHX 272317
SVROHX
TNC049-137-272345-
/O.NEW.KOHX.SV.W.0153.110427T2317Z-110427T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
617 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN PICKETT COUNTY IN MIDDLE TENNESSEE...

* UNTIL 645 PM CDT

* AT 613 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS NEAR JAMESTOWN...MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN PICKETT COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3652 8472 3636 8489 3648 8506 3662 8492
      3661 8478
TIME...MOT...LOC 2317Z 220DEG 60KT 3650 8489

$$

04
1 follow-up statement
803 
WWUS54 KOHX 272342
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
642 PM CDT WED APR 27 2011

TNC049-137-272352-
/O.EXP.KOHX.SV.W.0153.000000T0000Z-110427T2345Z/
FENTRESS TN-PICKETT TN-
642 PM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKETT AND
NORTHERN FENTRESS COUNTIES WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3652 8472 3636 8489 3648 8506 3662 8492
      3661 8478
TIME...MOT...LOC 2342Z 220DEG 60KT 3682 8456

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:48 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 27, 3:48 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED APR 27 2011

.DISCUSSION...
SIGNIFICANT ONGOING WEATHER EVENT EXPECTED TO WRAP UP OVERNIGHT
AS FRONTAL BOUNDARY PASSES. FRONT CURRENTLY ACROSS EASTERN AR/LA
WILL MOVE EAST AS SFC LOW MOVES RAPIDLY INTO SOUTHERN IL BY 00Z.
IN THE MEANTIME THERMODYNAMIC PARAMETERS REMAIN ON THE VERY HIGH
END ALTHOUGH SFC BASED INSTABILITY NOT RECOVERED TOO WELL. WELL
DEFINED WARM FRONT ACROSS NORTH AL HOWEVER EXPECTED TO LIFT NORTH
AND RECHARGED SFC BASED JUICE. THIS WILL LEAVE AREA IN VERY HIGH
CHANCE FOR SEVERE THUNDERSTORMS AND ISO TORNADOES THRU MIDNIGHT
OR SO...ENDING EAST.

PLAN ON KILLING WIND ADVISORY.

FRONT PASSES BNA LATE THIS EVENING AND CSV JUST AFTER MIDNIGHT.
WIDESPREAD SHOWERS/STORMS WILL DECREASE OVERNIGHT AS BIGTIME
DRYING SLIDES IN BEHIND FRONT. WHILE SEVERE STORMS/SHORT-FUSE
FLOODING WILL END...RIVERS/CREEKS WILL REMAIN NEAR OR ABOVE FLOOD
WELL INTO SATURDAY...ESPECIALLY AROUND BNA AND WEST WHERE 5 TO 7
INCHES OF RAIN FELL THROUGHOUT THE LAST 2-3 DAYS.

ON THU...DRY WX EXPECTED TO RETURN AREA-WIDE BUT SHARP UPPER TROF
SLIDING BY THU NIGHT MAY BRING A FEW SHOWERS TO THE EXTREME NORTH
BUT THATS ABOUT IT. ON FRI...ML/UL RIDGE FINALLY TAKES HOLD LATE...
COMBINING WITH SFC/LL HIGHS.

THESE FEATURES PRETTY MUCH RULE THRU SAT NIGHT...WITH NEXT FRONTAL
BOUNDARY SETTING UP ACROSS THE MS RIVER VALLEY TOWARD 12Z SUN. A
FEW STORMS MAY SPILL INTO THE EXTREME NORTHWEST BEFORE 12Z BUT THE
MAIN AFFECTS WILL BE FELT MORE-SO SUN THRU MON AS THIS FRONTAL
BOUNDARY PASSES. FRONT PASSING WITH GOOD BIT OF INSTABILITY AND
A DECENT TRAILING UL TROF. EXPECT AT LEAST SCT TSTORMS THRU THAT
PERIOD.

THINGS CLEAR OUT MONDAY RETURNING DRY WEATHER...HOLDING INTO MID-
LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      50  71  48  75 /  70  10  05  05
CLARKSVILLE    49  69  46  74 /  70  10  20  05
CROSSVILLE     50  65  45  69 /  80  10  05  05
COLUMBIA       50  71  48  76 /  70  10  05  05
LAWRENCEBURG   50  70  47  77 /  60  10  05  05
WAVERLY        48  70  47  76 /  60  10  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

07
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT WED APR 27 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
447 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS
OVER MOST OF THE REMAINDER OF THE MID STATE.

LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND
THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE
HAIL.

HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND
RIVERS TO REACH...OR APPROACH...FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 27, 5:09 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLOOD            7 SE NASHVILLE          36.10N 86.70W
04/27/2011                   DAVIDSON           TN   AMATEUR RADIO

            STREETS FLOODED IN DAVIDSON COUNTY AT CITURS AND TAMPA
            DRIVES.

&&

JLM
Local storm report, Apr 27, 5:10 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     LIGHTNING        5 SSW CROSSVILLE        35.88N 85.07W
04/27/2011                   CUMBERLAND         TN   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE IN TANSI. RPT BY EMERGENCY MGR
            OFFICE.

&&

TBOUCHER
Local storm report, Apr 27, 5:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            LAWRENCEBURG            35.25N 87.34W
04/27/2011                   LAWRENCE           TN   LAW ENFORCEMENT

            HIGHWAY 64 FLOODED NEAR LAWRENCEBURG.

&&

JLM
Local storm report, Apr 27, 5:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 ESE TULLAHOMA         35.35N 86.15W
04/27/2011  E0.50 INCH       FRANKLIN           TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED ON HIGHWAY 127 SOUTHEAST OF
            TULLAHOMA.

&&

JLM
Local storm report, Apr 27, 5:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 S HOHENWALD           35.49N 87.56W
04/27/2011  E0.88 INCH       LEWIS              TN   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED NEAR GRINDER CREEK ROAD AND
            HIGHWAY 99.

&&

JLM
Local storm report, Apr 27, 6:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     4 E TULLAHOMA           35.37N 86.14W
04/27/2011                   COFFEE             TN   LAW ENFORCEMENT

            TREES BLOWN DOWN AND POWER LINES DOWN.

&&

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:31 PM CDTTornado WarningOHXBenton, Humphreys, Perry59 min
Apr 26, 9:47 PM CDTRiver Flood AdvisoryOHXLawrence9 hr
Apr 26, 9:55 PM CDTTornado WarningOHXHickman, Perry50 min
Apr 26, 10:16 PM CDTTornado WarningOHXHickman, Lewis, Perry, Wayne59 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more33 min
Apr 26, 10:38 PM CDTTornado WarningOHXHickman, Perry37 min
Apr 26, 10:48 PM CDTTornado WarningOHXDickson, Hickman, Houston, Humphreys27 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry41 min
Apr 26, 11:09 PM CDTFlash Flood WarningOHXPerry3 hr
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry46 min
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery42 min
Apr 26, 11:22 PM CDTTornado WarningOHXDickson, Houston, Montgomery23 min
Apr 26, 11:31 PM CDTTornado WarningOHXDickson, Montgomery29 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Humphreys27 min
Apr 26, 11:53 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson55 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningOHXRutherford16 min
Apr 27, 12:58 AM CDTAreal Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more20 hr
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry32 min
Apr 27, 1:46 AM CDTTornado WarningOHXHickman, Humphreys, Perry15 min
Apr 27, 2:18 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more4 hr
Apr 27, 2:27 AM CDTRiver Flood WarningOHXMontgomery, Robertson57 hr
Apr 27, 4:07 AM CDTSevere Thunderstorm WarningOHXWayne23 min
Apr 27, 4:11 AM CDTSevere Thunderstorm WarningOHXWayne34 min
Apr 27, 4:52 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more3 hr
Apr 27, 5:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more16 hr
Apr 27, 5:06 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Maury, Wayne16 hr
Apr 27, 5:10 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury35 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson29 min
Apr 27, 5:23 AM CDTSevere Thunderstorm WarningOHXGiles22 min
Apr 27, 5:28 AM CDTRiver Flood WarningOHXDavidson12 hr
Apr 27, 5:35 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford25 min
Apr 27, 5:38 AM CDTTornado WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Apr 27, 5:54 AM CDTRiver Flood WarningOHXCheatham27 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXDavidson, Williamson15 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXWilliamson15 hr
Apr 27, 6:00 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson30 min
Apr 27, 6:06 AM CDTTornado WarningOHXBedford, Coffee, Grundy24 min
Apr 27, 6:18 AM CDTTornado WarningOHXJackson, Smith, Wilson27 min
Apr 27, 6:27 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon18 min
Apr 27, 6:31 AM CDTTornado WarningOHXCoffee, Grundy, Warren29 min
Apr 27, 6:35 AM CDTTornado WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith44 min
Apr 27, 6:38 AM CDTTornado WarningOHXJackson, Overton, Putnam37 min
Apr 27, 6:42 AM CDTTornado WarningOHXDeKalb, Van Buren, Warren33 min
Apr 27, 6:53 AM CDTTornado WarningOHXCumberland, Grundy, Van Buren, Warren, White52 min
Apr 27, 6:59 AM CDTTornado WarningOHXFentress, Overton, Pickett31 min
Apr 27, 7:22 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White23 min
Apr 27, 7:26 AM CDTTornado WarningOHXCumberland, Van Buren, White29 min
Apr 27, 7:54 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress36 min
Apr 27, 9:17 AM CDTRiver Flood WarningOHXBedford30 hr
Apr 27, 10:41 AM CDTTornado WarningOHXGiles, Lawrence, Marshall, Maury34 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:14 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford31 min
Apr 27, 11:19 AM CDTRiver Flood WarningOHXHickman4 days
Apr 27, 11:19 AM CDTRiver Flood WarningOHXPerry65 hr
Apr 27, 11:19 AM CDTRiver Flood WarningOHXLawrence25 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXBedford, Marshall34 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXMaury68 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXHumphreys5 days
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles56 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles3 days
Apr 27, 11:37 AM CDTTornado WarningOHXBedford, Marshall23 min
Apr 27, 11:51 AM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford24 min
Apr 27, 12:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more9 hr
Apr 27, 12:03 PM CDTRiver Flood WarningOHXMontgomery50 hr
Apr 27, 12:06 PM CDTRiver Flood AdvisoryOHXDavidson43 hr
Apr 27, 12:08 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall6 hr
Apr 27, 12:23 PM CDTAreal Flood WarningOHXCheatham, Dickson24 hr
Apr 27, 12:29 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more46 min
Apr 27, 12:30 PM CDTAreal Flood WarningOHXStewart24 hr
Apr 27, 12:37 PM CDTTornado WarningOHXCoffee, Grundy38 min
Apr 27, 1:22 PM CDTSevere Thunderstorm WarningOHXGrundy8 min
Apr 27, 1:22 PM CDTTornado WarningOHXGrundy23 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury27 min
Apr 27, 2:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Marshall, Rutherford31 min
Apr 27, 2:45 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White30 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne30 min
Apr 27, 3:08 PM CDTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White22 min
Apr 27, 3:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford32 min
Apr 27, 3:25 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.